# SDR DALA13033490959

- Difficulty date: June 24, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 60,999 hours, 45,863 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF TAILCONE RELEASE SYS, MX FOUND THE RT SIDE SLIDING BLOCK FOR THE TAILCONE LATCH WAS WORN BEYOND ALLOWABLE LIMITS.  MX REPLACED THE SLIDING BLOCK, RERIGGED THE TAILCONE, AND FOUND OPERATIONAL. THE RII COMPLETED FOLLOWING MX.
